MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD SURGICAL CAP BLUE UNIVERSAL SIZE; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD SURGICAL CAP BLUE UNIVERSAL SIZE; PROTECTIVE APPAREL
Model Number 69520
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard surgical cap, blue, universal size.The complaint component halyard surgical cap, blue, universal size, part number 69520 is contract manufactured by jiehong medical products (b)(6) co.Ltd (fda registration number (b)(4)).A supplier corrective action (scar) was submitted to the manufacturer on (b)(6) 2026.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The current caps do not adequately absorb perspiration, allowing sweat to drip into the surgical wound, which presents a quality concern.Customer indicated the rooms are hot in the peds area which is where issue has been reported.Additional incident details were requested on (b)(6) 2026, (b)(6) 2026, and (b)(6) 2026; however, no responses have been received.
 
Additional Manufacturer Narrative
The complaint was referred to the supplier, (b)(6) for investigation and root cause analysis.The investigation confirmed that product code 69520 is made from a non-wettable material that does not absorb perspiration, as verified through product design review and sample testing.Since this material is unsuitable for hot environments where moisture absorption is needed, it is recommended that customers use product 69240, which is constructed from a wettable material specifically designed to absorb perspiration.No similar complaints have been reported previously, and no sample was returned for further evaluation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD SURGICAL CAP BLUE UNIVERSAL SIZE
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
JIEHONG MEDICAL PRODUCTS(BANGLADESH) CO.LTD
fs-1 (2nd floor, both wings)
road #2 (chattogram export processing zone)
chattogram chittagong, bangladesh
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24235031
Report Number3014421917-2026-00002
Device Sequence Number10188086
Product Code FYF
UDI-Device Identifier30680651695209
UDI-Public30680651695209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69520
Device Catalogue Number69520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown